Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On simple groups of order $5 \cdot 3^a \cdot 2^b$


Author: Richard Brauer
Journal: Bull. Amer. Math. Soc. 74 (1968), 900-903
DOI: https://doi.org/10.1090/S0002-9904-1968-12073-7
MathSciNet review: 0236255
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Brauer, On groups whose order contains a prime number to the first power, I, Amer. J. Math 64 (1942), 401-420. MR 6537
  • 2. R. Brauer, Zur Darstellungstheorie der endlichen Gruppen. I, II, Math. Z. 63 (1956), 406-444; 72 (1959), 5-46. MR 75953
  • 3. R. Brauer and W. Feit, On the number of irreducible characters of finite groups in a given block, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 361-365. MR 106246
  • 4. R. Brauer and H. F. Tuan, On simple groups of finite order, Bull. Amer. Math. Soc. 51 (1945), 756-766. MR 15102
  • 5. E. C. Dade, Blocks with cyclic defect group, Ann. of Math. 84 (1966), 20-48. MR 200355
  • 6. J. G. Thompson, Nonsolvable finite groups all of whose local subgroups are solvable, Cf. also J. G. Thompson, Some simple groups, Symposium on Group Theory; Harvard University, April 1963.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12073-7

American Mathematical Society